MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EPICARDIAL CATHETER SYSTEM, AGILIS NXT STEERABLE INTRODUCER, 40CM SMALL CURL DU; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. EPICARDIAL CATHETER SYSTEM, AGILIS NXT STEERABLE INTRODUCER, 40CM SMALL CURL DU; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number G402047
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One agilisâ¿¢ nxt steerable introducer was received for investigation.A leak was noted at the hemostasis valve during functional testing.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.Tearing, resulting in a hole, was noted in the proximal and distal seals.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seals and subsequent leak is consistent with damage during use.
 
Event or Problem Description
This event is being reported based on the analysis of the returned device. .

Brand Name
EPICARDIAL CATHETER SYSTEM, AGILIS NXT STEERABLE INTRODUCER, 40CM SMALL CURL DU
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key9706544
Report Number2135147-2020-00027
Device Sequence Number11681580
Product Code DRF
UDI-Device Identifier05414734216418
UDI-Public05414734216418
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberG402047
Device Catalogue NumberG402047
Device Lot Number6970357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1